# SDR SWAA2020010840248

- Difficulty date: December 27, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,118 hours, 11,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER T CAP LOWER SURFACE CORRODED AT BS. 947.5, BETWEEN LBL 11 TO RBL 11. / REPAIRED FLOOR BEAM IAW EA 192600.
